Toggle Main Menu Toggle Search

Open Access padlockePrints

A Path Connection Availability Model for MANETs with Random Waypoint Mobility

Lookup NU author(s): Osama Younes, Dr Nigel Thomas

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Understanding the factors that affect the path connection availability in multi-hop ad hoc networks can help to understand the path stability under various degrees of system dynamics. In addition, the connection availability of paths can be used as a global measure for the performance of ad hoc networks. To the best of our knowledge, there is no analytical study that provides a closed form solution for analytical analysis of connection availability of paths in multi-hop ad hoc networks with random waypoint mobility. This work proposes a closed form solution for this problem using a new stochastic reward net model. The influences of different factors, such as the number of nodes in the network, transmission range, network area size, data transmission rate, and routing protocol on the path connection availability are investigated. The proposed model is validated by extensive simulations.


Publication metadata

Author(s): Younes O, Thomas N

Editor(s): Tribastone, M., Gilmore, S.

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Computer Performance Engineering: EPEW/UKPEW

Year of Conference: 2012

Pages: 111-126

ISSN: 0302-9743

Publisher: Springer

URL: http://dx.doi.org/10.1007/978-3-642-36781-6_8

DOI: 10.1007/978-3-642-36781-6_8

Notes: E-ISBN: 9783642367816

Library holdings: Search Newcastle University Library for this item

Series Title: Lecture Notes in Computing Science

ISBN: 9783642367809


Actions

Link to this publication


Share